| Texto completo | |
| Autor(es): |
de Omena, Raphael
;
Grulha, Nivaldo G.
;
Pereira, Miriam
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MANUSCRIPTA MATHEMATICA; v. 174, n. 3-4, p. 17-pg., 2024-02-12. |
| Resumo | |
Determinantal singularities, a generalization of complete intersections, have been extensively studied in algebraic geometry and singularity theory. In this work, we establish connections between various local invariants, including the Milnor number, the polar multiplicity, the local Euler obstruction, and the Euler obstruction of a function and a map, specifically focusing on the case of isolated determinantal singularities. (AU) | |
| Processo FAPESP: | 19/21181-0 - Novas fronteiras na Teoria de Singularidades |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |